# SDR DALA1128229858

- Difficulty date: March 29, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N767NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47724
- Aircraft time: 79,161 hours, 78,310 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Skin
- Condition: Cracked
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PNL 92D HAS CRACKS IN TOP SKIN.  REMOVED FLOOR PANEL IAW SRM 53-05, PG 4 AND 10.  FABED UPPER SKIN IAW SRM 53-23-0, PG 9, FIG 4, SRM 51-10-4, FIG 3, FIG 7, SRM      51-10-2, PARA 4, FIG 9.  INST FLOOR PANEL UPPER SKIN IAW SRM 51-30-2, FIG 3, AND SRM 53-23-0, PG 7, FIG 4, AND SRM 51-10-3, PG 31, 32, 40, 41.
